# SDR SWAA2023120526713

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY EXIT LIGHT LENS DAMAGED<[01] REMOVED AND REPLACED FWD LAV EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01-960-802. OPS CHECK WAS GOOD.;[02] VERIFIED. VERIFIED MEASUREMENTS.
